CureZone   Log On   Join
Re: A soldier suffers health problems after using Hydroxycut
 
Tony Isaacs Views: 2,534
Published: 12 years ago
 
This is a reply to # 1,426,267

Re: A soldier suffers health problems after using Hydroxycut


Very good article from one of my favorite mentors.

Thank God, btw, that the poor soldier was not one of the many thousands who have suffered adverse reactions to the mandatory vaccines they were given.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.883 sec, (1)